# SDR AALA200801507

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 60,723 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOD LIGHT AT RIGHT NR ONE ENTRY DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT NR ONE ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
